中文   English

Jie Wu

Lecturer

Homepage:

Tel:

Email: jackwu@amss.ac.cn

Research Interests
• Partial Differential Equations
Education
• 2002.09--2006.07, B.S. in Mathematics, Wuhan University, China

• 2008.09--2013.07, Ph. D. in Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Positions
• 2013.07 -- 2015.06, Postdoc, Beijing International Center for Mathematical Research, Peking University, China

Publications
[1] Jie Wu, Liqun Zhang, The Landis-Oleinik conjecture in the exterior domain, Adv. Math., 302 (2016), 190-230.

[2] Jie Wu, Liqun Zhang, Backward uniqueness for parabolic operators with variable coefficients in a half space, Commun. Contemp. Math., 18 (2016), no. 1, 1550011, 38 pp.

[3] Jie Wu, Wendong Wang, On backward uniqueness for the heat operator in cones, J. Differential Equations, 258 (2015), 224-241.

Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China